# SDR TWAA0018405

- Difficulty date: November 16, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON SPLICE PLATE AFT SIDE OF FORMER STA 1287, LONGERON 30 AND 28L.  FORMER FRAME SEGMENT WAS REPLACED FROM LONGERON 18L AND BETWEEN L25R AND L26R PER SRM 53-03, FIG 2A, AND DRAWING 9957739.
